Acta Mathematica, 2000, Volume 184

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Mirror symmetry and toric degenerations of partial flag manifolds

Victor V. Batyrev Mathematisches Institut, Eberhard-Karls-Universität Tübingen Ionuţ Ciocan-Fontanine Department of Mathematics, Northwestern University Bumsig Kim Department of Mathematics, Pohang University of Science and Technology (Postech) Duco van Straten FB 17, Mathematik, Johannes Gutenberg-Universität Mainz

TBD mathscidoc:1701.331881

Acta Mathematica, 184, (1), 1-39, 1998.5
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 672 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Inverse scattering on asymptotically hyperbolic manifolds

Mark S. Joshi Natwest Group, Market Risk Antônio Sá Barreto Department of Mathematics, Purdue University

TBD mathscidoc:1701.331882

Acta Mathematica, 184, (1), 41-86, 1998.11
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 662 downloads ] [ 0 comments ] [ Cited by 59 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sharp Lieb-Thirring inequalities in high dimensions

Ari Laptev Department of Mathematics, The Royal Institute of Technology Timo Weidl Department of Mathematics, The Royal Institute of Technology

TBD mathscidoc:1701.331883

Acta Mathematica, 184, (1), 87-111, 1999.3
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Cited by 90 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A criterion of algebraicity for Lelong classes and analytic sets

Ahmed Zeriahi Laboratoire de Mathématiques Emile Picard, UMR 5580, Université Paul Sabatier-Toulouse 3

TBD mathscidoc:1701.331884

Acta Mathematica, 184, (1), 113-143, 1998.9
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On the asymptotic geometry of abelian-by-cyclic groups

Benson Farb Department of Mathematics, University of Chicago Lee Mosher Department of Mathematics and Computer Science, Rutgers University

TBD mathscidoc:1701.331885

Acta Mathematica, 184, (2), 145-202, 1998.12
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 653 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A compactification of Hénon mappings in$C$^{2}as dynamical systems

John Hubbard Department of Mathematics Mallott Hall, Cornell University Peter Papadopol Department of Mathematics Mallott Hall, Cornell University vladimir Veselov Department of Mathematics Mallott Hall, Cornell University

TBD mathscidoc:1701.331886

Acta Mathematica, 184, (2), 203-270, 2000.9
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 842 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Uniqueness of Kähler-Ricci solitons

Gang Tian Department of Mathematics, Massachusetts Institute of Technology Xiaohua Zhu School of Mathematical Sciences, Peking University

TBD mathscidoc:1701.331887

Acta Mathematica, 184, (2), 271-305, 2000.9
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 749 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved